# SDR P2EA98186

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE FRAME CRACKED AT BS 927, STRINGER 2 RT, DEFECT SIZE, LENGTH=.500 INCH.  REPAIRED FRAME SECTION BS 927, BETWEEN STRINGER 2RT AND STRINGER 3 RT PER SRM 53-10-04 FIG 10.  (M)
